Federal Standards in Unemployment Insurance
Bibliographic Data
| ID | 9256679 |
|---|---|
| Authors | Joseph Becker, J E De Becker (Saint Louis University, corresponding author) |
| Year | 1959 |
| Volume | 17 |
| Issue | 1 |
| Pages | 78-82 |
| Publication date | 1959-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Review of Social Economy (JOURNAL) |
| Journal identifiers | ISSN: 0034-6764 • E-ISSN: 1470-1162 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/00346765900000007 |
| OpenAlex | W1977567020 |
| Language | EN |
Actuarial science · Business · Economic growth · Economics · Unemployment · Employment and Welfare Studies
| Highly cited | No |
|---|